# SDR 2006UALA00917

- Difficulty date: May 7, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 57,544 hours, 9,420 cycles
- Engine: Pwa PW4060
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Location: Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO YYZ WITH ELECTRICAL PROBLEMS.  RT GEN TRIPPED OFF ON TAKEOFF DRIVE LIGHT & EICAS ILLUM, DISCONNECTED IDG.  OIL WAS FOULD LOW, SERVICED WITH 4 QUARTS OF OIL, NO EXTERNAL LEAKS EVIDENT.  RAN ENGINE WITH IDG ON LINE FOR 20 MINS ALL OPS  NORMAL.  RE-INSPECTED IDG FOR LEAKS AND OIL LEVEL ALL OK.
